# SDR O3X020109442

- Difficulty date: February 11, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N944AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 944
- Engine: Garrtt TPE33112UAR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Burst
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ENROUTE, THE CREW NOTICED ONE HYDRAULIC GAUGE FLUCTUATING AND FINALLY GOING TO ZERO AND THE OTHER GAUGE AT ZERO.  THEY WENT THROUGH THE PROCEDURES FOR HYDRAULIC FAILURE.  THE GEAR WAS EXTENDED.  THE NOSE INDICATED DOWN AND LOCKED.  THE MAINS WERE PUMPED DOWN USING THE EMERGENCY GEAR EXTENSION PROCEDURES.  FLAPS WERE LOWERED USING THE HAND PUMP.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND SHUTDOWN ON THE RUNWAY.  THE PASSENGERS WERE BUSSED TO TERMINAL AND THE AIRCRAFT WAS TOWED BY MAINTENANCE BACK ONTO RAMP.  MAINTENANCE FOUND THE RT ENGINE HYDRAULIC LINE HAD BURST.  THE LINE WAS REMOVED AND REPLACED.  LT AND RT HYD PUMPS WERE ALSO REPLACED, LEAK AND OPS CHECKED.
